# SDR SWIA200820299

- Difficulty date: November 3, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 28,926 hours, 38,499 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Condition: Malfunctioned
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NP CONTINUOUS L 102.0, R 101.6-101.3 ON APPROACH, 30% TORQUE.  (FLT 7762)REPLACED LEFT PROPELLER CONTROL UNIT.
